# SDR CA991028013

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-160
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK2
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Crank Case
- Part number: LW11053C
- Condition: Cracked
- Location: Engine
- Component: O360A1A
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN VICINITY OF STARTER PAD.
